Translator Disclaimer
October 1995 Weak type estimates for some maximal operators on the weighted Hardy spaces
Shuichi Sato
Author Affiliations +
Ark. Mat. 33(2): 377-384 (October 1995). DOI: 10.1007/BF02559715

Abstract

Weighted weak type estimates are proved for some maximal operators on the weighted Hardy spaces H ${}_{ω}^{p}$ (0 < p < 1, ω ∈A1) (0<p<1, ω∞A1); in particular, weighted weak type endpoint estimates are obtained for the maximal operators arising from the Bochner-Riesz means and the spherical means on H ${}_{ω}^{p}$ .

Citation

Download Citation

Shuichi Sato. "Weak type estimates for some maximal operators on the weighted Hardy spaces." Ark. Mat. 33 (2) 377 - 384, October 1995. https://doi.org/10.1007/BF02559715

Information

Received: 19 April 1994; Published: October 1995
First available in Project Euclid: 31 January 2017

zbMATH: 0852.47016
MathSciNet: MR1373030
Digital Object Identifier: 10.1007/BF02559715

Rights: 1995 © Institut Mittag-Leffler

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.33 • No. 2 • October 1995
Back to Top